# SDR 2A6R2023032766005

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N814LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0628
- Aircraft time: 4,313 hours, 18,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION, FOUND FRAME 5A CRACKED AT FS 5,023MM. THE CRACK WAS AT THE FLANGE RADIUS WHERE THE FRAME MEETS THE OUTER STRUCTURE AT THE UPPER LEFT SIDE.  INSTALLING AIRBUS REPAIR DOUBLER P/N L533M1022966 PER SERVICE BULLETIN EC135-53-031 &
